Heat equation; asymptotic expansion; homogenization
The aim of this contribution is to present a new result concerning asymptotic expansion of solutions of the heat equation with periodic Dirichlet–Neuman boundary conditions with the period going to zero in $3$D.
 J. Bear: Hydraulics of Groundwater. McGraw-Hill, Inc. New-York 1979.
 H. W. Alt, S. Luckhaus: Quasilinear elliptic–parabolic differential equations
. Math. Z., 183 (1983), 311-341. MR 0706391
| Zbl 0497.35049
 J. Filo, S. Luckhaus: Asymptotic expansion for a periodic boundary condition
. J. Diff. Equations, 120 (1995), 133–173. MR 1339672
| Zbl 0849.35043
 S. Luckhaus, J. Filo: Asymptotic expansion for periodic boundary conditions in more space dimensions. in preparation.
 O. A. Ladyzenskaja V. A. Solonikov, N. N. Uralceva: Linear and Quasilinear Equations of Parabolic Type. Translations of Mathematical Monographs, Vol. 23, Amer. Math. Soc., Providence, R1., 1968.